Effective Formulas for the carathéodory distance.

M. Jarnicki; P. Pflug

Manuscripta mathematica (1988)

  • Volume: 62, Issue: 1, page 1-20
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Jarnicki, M., and Pflug, P.. "Effective Formulas for the carathéodory distance.." Manuscripta mathematica 62.1 (1988): 1-20. <http://eudml.org/doc/155329>.

author = {Jarnicki, M., Pflug, P.},
journal = {Manuscripta mathematica},
keywords = {Carathéodory distance; complex geodesic; Reinhardt domains},
number = {1},
pages = {1-20},
title = {Effective Formulas for the carathéodory distance.},
url = {http://eudml.org/doc/155329},
volume = {62},
year = {1988},

AU - Jarnicki, M.
AU - Pflug, P.
TI - Effective Formulas for the carathéodory distance.
JO - Manuscripta mathematica
PY - 1988
VL - 62
IS - 1
SP - 1
EP - 20
KW - Carathéodory distance; complex geodesic; Reinhardt domains
UR - http://eudml.org/doc/155329
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.